Havanese Forum : Havanese Forums - Reply to Topic
Coffee Shop A good place for chit-chat

Thread: drugs Reply to Thread
Title:
Message:
Trackback:
Send Trackbacks to (Separate multiple URLs with spaces) :
Post Icons
You may choose an icon for your message from the following list:
 

Register Now



In order to be able to post messages on the Havanese Forum : Havanese Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.

User Name:
Password
Please enter a password for your user account. Note that passwords are case-sensitive.

Password:


Confirm Password:
Email Address
Please enter a valid email address for yourself.

Email Address:
OR

Log-in










  Additional Options
Miscellaneous Options

  Topic Review (Newest First)
10-17-2013 04:24 PM
davetgabby koodos to you Lalla, that's super. I'll keep that in mind. Thanks.
10-17-2013 03:15 AM
Lalla Only just caught up with the Coffee Shop, and this thread, Dave; I didn't realise you were having such a tough time of it, you always sound so cheerful and energetic! I chair the trustees of a residential/nursing/dementia care home for old actors - an amazing place, as you might imagine, really unique! My manager there has huge knowledge of Parkinsons drugs, if you wanted me to ask her anything particular? She's utterly wonderful and has made such a huge difference to all of my residents' lives since she arrived 18 months ago, including properly diagnosing one patient with Parkinsons where we'd never known that that was the problem before, and the doctor hadn't recognised it. Anyway. Just a thought.
09-23-2013 04:27 PM
davetgabby yeah I don't need any falls Suzi, I feel better today , going for a massage tonight and boy do I need it.
09-22-2013 10:48 PM
Suzi I took a antidepressant and had troubles sleeping. Then the doc gave me a sleeping aid. The first morning I felt really weird like I had had a reaction very dizzy and shaky. I don't remember how long it took but I got used to it. I'm glad you didn't take a whole pill. You need to be careful if you get up in the middle of the night make sure you stand and see how your feeling. If you start to feel dizzy try to sit down. We don't want you falling. <3
09-22-2013 02:39 PM
davetgabby Thanks everyone , today I wasn't quite the zombie. Geeze I don't think I need a doctor now with all the good advice and info here
09-22-2013 09:22 AM
whimsy I have nothing to add except to wish you well Dave! I think if I slept that long my bladder would burst open. Keep us posted..we all love you!
09-22-2013 08:55 AM
FancyNancy As always, you have such a great sense of humor about your life, your health, and now your meds! Life tends to throw some pretty wild curve balls once in awhile, and finding the funny in things is the only way to go. Good for you Dave - you're a wise and witty man and now, apparently, a champion SLEEPER! Snore on Dave! YAY!
09-22-2013 05:35 AM
tra_po Dave,

I hope this new protocol works well for you. I agree with Beau's Mom - it will take some time to adjust and hopefully the extreme effects (sleeping for so long) will taper off some. I'm on a similar med (Klonopin) to Remeron and while it has never stopped making me sleep (I take it just before bed) and sleep soundly, the grogginess and the hibernation sleeps stopped.

Thinking of you!
09-21-2013 09:49 PM
Beau's mom Dave -
Most antidepressants are loading drugs -- meaning that they need time (often 2-3 weeks) to build up in your system. That means that you may not actually feel the positive effects of the drug for awhile, even though you are experiencing the sedative effects. You should find that you are less and less sleepy on the drug, as it does its antidepressant thing. If you continue to experience the somnolence, by all means call your doctor. As Karen said, there are many choices of antidepressants. Remeron may not be the best choice for you. But give it a chance.
The other thing to consider is that you may have slept so long because you were finally able to -- with some help from the meds. I imagine you had more than a few sleepless nights before you got the prescription . . .
09-21-2013 08:53 PM
krandall Also remember that if the side effects are too bad, or don't subside, talk to the doctor about it... Sooner rather than later. There's often more than one alternative, and some people tolerate one med better than another. Feel better soon. Adjusting to a life-altering chronic illess is hard, but it does get better!
This thread has more than 10 replies. Click here to review the whole thread.

Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

 
For the best viewing experience please update your browser to Google Chrome